Advanced Search
Article Contents
Article Contents

Notes on a theorem of Katznelson and Ornstein

  • * Corresponding author: Habibulla Akhadkulov

    * Corresponding author: Habibulla Akhadkulov 
Abstract Full Text(HTML) Related Papers Cited by
  • Let $\log f'$ be an absolutely continuous and $f"/f'∈ L_{p}(S^{1}, d\ell)$ for some $p>1, $ where $\ell$ is Lebesgue measure. We show that there exists a subset of irrational numbers of unbounded type, such that for any element $\widehat{ρ}$ of this subset, the linear rotation $R_{\widehat{ρ}}$ and the shift $f_{t}=f+t\mod 1, $ $t∈ [0, 1)$ with rotation number $\widehat{ρ}, $ are absolutely continuously conjugate. We also introduce a certain Zygmund-type condition depending on a parameter $γ$, and prove that in the case $γ>\frac{1}{2}$ there exists a subset of irrational numbers of unbounded type, such that every circle diffeomorphism satisfying the corresponding Zygmund condition is absolutely continuously conjugate to the linear rotation provided its rotation number belongs to the above set. Moreover, in the case of $γ> 1, $ we show that the conjugacy is $C^{1}$-smooth.

    Mathematics Subject Classification: Primary: 37E10, 37C15; Secondary: 37C40.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   V. I. Arnol'd , Small denominators: Ⅰ. Mappings from the circle onto itself, Izv. Akad. Nauk SSSR, Ser. Mat., 25 (1961) , 21-86. 
      W. de Melo  and  S. van Strien , A structure theorem in one-dimensional dynamics, Ann. Math., 129 (1989) , 519-546.  doi: 10.2307/1971516.
      R. Durrett, Probability Theory and Examples Second edition. Duxbury Press, Belmont, CA, 1996. doi: 10.1017/CBO9780511779398.
      J. Hawkins  and  K. Schmidt , On $C^{2}$-diffeomorphisms of the circle which are of type $Ⅲ_{1}$, Invent. Math., 66 (1982) , 511-518.  doi: 10.1007/BF01389227.
      M. Herman , Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Inst. Hautes Etudes Sci. Publ. Math., 49 (1979) , 5-233.  doi: 10.1007/BF02684798.
      J. Hu  and  D. Sullivan , Topological conjugacy of circle diffeomorphisms, Ergodic Theory Dynam. Systems, 17 (1997) , 173-186.  doi: 10.1017/S0143385797061002.
      F. John  and  L. Nirenberg , On functions of bounded mean oscillation, Comm. Pure Appl. Math., 14 (1961) , 415-426.  doi: 10.1002/cpa.3160140317.
      A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems Cambridge University Press, Cambridge, 1995. doi: 10.1017/CBO9780511809187.
      Y. Katznelson  and  D. Ornstein , The differentiability of the conjugation of certain diffeomorphisms of the circle, Ergod. Theor. Dyn. Syst., 9 (1989) , 643-680.  doi: 10.1017/S0143385700005277.
      Y. Katznelson  and  D. Ornstein , The absolute continuity of the conjugation of certain diffeomorphisms of the circle, Ergod. Theor. Dyn. Syst., 9 (1989) , 681-690.  doi: 10.1017/S0143385700005289.
      K. M. Khanin  and  Ya. G. Sinai , A new proof of M. Herman's theorem, Commun. Math. Phys., 112 (1987) , 89-101.  doi: 10.1007/BF01217681.
      K. M. Khanin and Ya. G. Sinai, Smoothness of conjugacies of diffeomorphisms of the circle with rotations, Russ. Math. Surv. , 44 (1989), 69-99, translation of Usp. Mat. Nauk. , 44 (1989), 57-82. doi: 10.1007/s00222-009-0200-z.
      K. M. Khanin  and  A. Yu. Teplinsky , Herman's theory revisited, Invent. Math., 178 (2009) , 333-344.  doi: 10.1007/s00222-009-0200-z.
      J. Moser , A rapid convergent iteration method and non-linear differential equations. Ⅱ, Ann. Scuola Norm. Sup. Pisa, 20 (1966) , 499-535. 
      E. M. Stein, Singular Integrals and Differentaibility Properties of Functions, Princeton University Press, Princeton, N. J. , 1970.
      D. Sullivan , Bounds, quadratic differentials and renormalization conjectures, American Mathematical Society Centennial Publications, (Providence, RI, 1988), Amer. Math. Soc., Providence, RI, 2 (1992) , 417-466. 
      G. Świątek , Rational rotation number for maps of the circle, Commun. Math. Phys., 119 (1988) , 109-128.  doi: 10.1007/BF01218263.
      A. Teplinsky , On cross-ratio distortion and Schwartz derivative, Nonlinearity, 21 (2008) , 2777-2783.  doi: 10.1088/0951-7715/21/12/003.
      M. Weiss  and  A. Zygmund , A note on smooth functions, Indag. Math., 21 (1959) , 52-58. 
      J. C. Yoccoz , Conjugaison différentiable des difféomorphismes du cercle dont le nombre de rotation vérifie une condition diophantienne, Ann. Sci. École Norm. Sup., 17 (1984) , 333-359.  doi: 10.24033/asens.1475.
      A. Zygmund, Trigonometric Series Third edition, Cambridge University Press, 2002.
  • 加载中

Article Metrics

HTML views(338) PDF downloads(220) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint